# SDR CA110711002

- Difficulty date: June 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT ON CLIMB, CREW REPORTED LOUD NOISE AND ITT REACHED LIMIT FOLLOWED BY AN UNCOMMANDED ENGINE SHUTDOWN.  CREW APPLIED EMERGENCY PROCEDURES.  AN UNEVENTFUL LANDING TO DEPARTURE AIRPORT WAS COMPLETED.  METAL DEBRIS OBSERVED IN THE EXHAUST.
